Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can axiety tablets become addictive ? also will my anxiety panic

Can axiety tablets become addictive? also will my anxiety panic attacks stay with me for life now? Someone told me thats had it for 14yrs she told me that im going to have anxiety for the rest of my life now that scared me cause thats my life over for me ive only started to get them 3weeks ago they already started to rule my life :( will i have it for the rest of my life now will i get addicted but iff i get addicted whats actually wrong with that? as long as they help you when you need them.right ? PLEASE EXPLAIN PEOPLE, THANKS.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.If the reason for your anxiety can be found and taken care of you won't continue to have anxiety attacks.Consult your doctor for the reason of your anxiety.Yes anxiety medicines taken for very long time may lead to addiction.
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor